MathSciNet Relay Station
MathSciNet bibliographic data
MR2140271 (2006a:15028) 15A24 (65H10 93C05)
El-Sayed, Salah M.; Petkov, Milko G. Iterative methods for nonlinear matrix equations $X+A\sp \bigstar X\sp {-\alpha}A=I$. Linear Algebra Appl. 403 (2005), 45–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement